Hi All, I'm on day 4 of withdrawing from Lexapro and I'm crappy, any advice?
- 9 Feb 2010 by Laura147
- 9 February 2010
I started lowering my dose of lexapro over the last six months or so, I've lowered it successfully from 20mg to 5mg over this time with no noticable side-effects.
Last month my doctor had me take 5mg for 2 weeks, then 5mg ever second day for 2 weeks and then to stop. I started noticing some brain zaps on the alternative days but they were tolerable. Since I stopped taking the medication entirely on Thursday the brain zaps have gotten way worse to the point that I'm in tears with them. I wondering if anyone else has experienced this when coming over medication?
Also, I've gone nearly 4 full days of this now so I don't want to take a tablet at this stage cause I feel all of the crap I've gone through over the last few days will be worth nothing. If someone could tell me that I'm not going to die from this and it will be over soon then I could stick it out, it's just right now I feel tearful and miserable and nausous from the stupid brain zaps!!
Any advice ye could give me guys would be much appreciated.
I tried going cold turkey 4 weeks ago. I know I should have done exactly what you did but I am impatient and wanted to be done. Needless to say I refilled the prescription. I have not had brain zaps but I have body twitches and I became a mental lunatic. I have read a lot of the other posts under Lexapro withdrawals and really wish I had passed on this medication. I still want to go off, slowly, but right now where I am in my life I do not think I can do it. Not being able to walk away from it kind of makes me feel weak; shouldn't i be able to just rationalize my thoughts and work throught them? I definitely have not had suicidal thoughts but I do fanticize about walking away from everything. Almost like going into rehab for an addiction called life. That all came up within the last two weeks. That is when i figured i should continue until i can deal with this head on.
I know this probably did not help you, but you did help me. Thank you. I suppose once I wean off I will look for the zaps. People have mentioned having the zaps when they are on the medication.
I wish you luck and good for you for getting off Lexapro.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Jun 2011 • 6 answers
Posted 30 Jan 2012 • 3 answers
Posted 29 Feb 2012 • 1 answer
Posted 7 Mar 2012 • 1 answer
Posted 16 Mar 2017 • 2 answers